Communications in Mathematical Sciences

Breakdown of homogenization for the random Hamilton-Jacobi equations

Weinan E, Jan Wehr, and Jack Xin

Full-text: Open access

Article information

Source
Commun. Math. Sci., Volume 6, Number 1 (2008), 189-197.

Dates
First available in Project Euclid: 7 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.cms/1204905783

Mathematical Reviews number (MathSciNet)
MR2398003

Zentralblatt MATH identifier
1207.70018

Subjects
Primary: 76M50: Homogenization 60H05: Stochastic integrals 76M35: Stochastic analysis

Keywords
random Lagrangian functionals homogenization divergence extreme behavior

Citation

E, Weinan; Wehr, Jan; Xin, Jack. Breakdown of homogenization for the random Hamilton-Jacobi equations. Commun. Math. Sci. 6 (2008), no. 1, 189--197. https://projecteuclid.org/euclid.cms/1204905783


Export citation